my fiancee has been doing xanax off and on for a while is now trying to stop and is very sick what other meds can he use to help with the withdrawls
if your not going to the dr then i recommend you taper off of the medication whatever is or was the highest dose cut that dose every 2 weeks by 25 milligrams that way your still getting some but also cutting back slowly so your withdrawl symtoms are small if any dont stop taking them instantly you could have a siezure . this could take months but better to be safe then in danger soon you will be down to the smallest amount and you will be glad you did it.
Can't add much to what has already been said other than to repeat she needs to taper more slowly so to avoid the withdrawal symptoms. How much Xanax is she use to taking? She can decrease by 0.5 mgs every two weeks and probably avoid most of the discomfort. Otherwise it is a matter of just treating the symptoms with over the counter remedies.
There is an online support group at benzobuddies.com that may be of use.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jul 2017 • 4 answers
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
Updated 8 Oct 2018 • 9 answers
Updated 15 May 2011 • 3 answers
Updated 14 May 2015 • 4 answers
Updated 25 Sep 2017 • 1 answer